About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 184325, 7 pages
http://dx.doi.org/10.1155/2013/184325
Research Article

On the Problem of Electromagnetic Waves Propagating along a Nonlinear Inhomogeneous Cylindrical Waveguide

Department of Mathematics and Supercomputing, Penza State University, Krasnaya Street. 40, Penza 440026, Russia

Received 23 April 2013; Accepted 6 June 2013

Academic Editors: G. Cleaver, J. Garecki, F. Sugino, and G. F. Torres del Castillo

Copyright © 2013 Yury G. Smirnov and Dmitry V. Valovik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yury G. Smirnov and Dmitry V. Valovik, “On the Problem of Electromagnetic Waves Propagating along a Nonlinear Inhomogeneous Cylindrical Waveguide,” ISRN Mathematical Physics, vol. 2013, Article ID 184325, 7 pages, 2013. doi:10.1155/2013/184325